# SDR SWAA2020050874613

- Difficulty date: May 2, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 54,664 hours, 32,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 867 LOWER WASTE TANK WALL SUPPORT ANGLE CRACK AT FLOOR LEVEL. / REMOVED AND REPLACED SUPPORT ANGLE AT AFT CARGO STA 867 LOWER WASTE TANK AT FLOOR LEVEL AS PER REF B737 SRM 51-40-02-0G-0 AND DRAWING #149A8109
